Acknowledgement of reviewers

Journal of Chinese Entrepreneurship

ISSN: 1756-1396

Article publication date: 13 September 2011



(2011), "Acknowledgement of reviewers", Journal of Chinese Entrepreneurship, Vol. 3 No. 3.



Emerald Group Publishing Limited

Copyright © 2011, Emerald Group Publishing Limited

Acknowledgement of reviewers

Article Type: Acknowledgement of reviewers From: Journal of Chinese Entrepreneurship, Volume 3, Issue 3

The Editorial and Publishing Teams would like to extend their gratitude to the following reviewers for their valuable contribution to Journal of Chinese Entrepreneurship and its authors:

  • Yazid Abubakar, University of Essex.

  • Wing Lam, Durham University.

  • Lee Li, York University.

  • Xiang Li, University of Salford.

  • Zheng Li, Jilin University.

  • Yipeng Liu, University of Mannheim.

  • Li-Ying Meng, University of Essex.

  • Darryn Mitussis, University of Nottingham.

  • Xianzhi Pu, Shantou University.

  • Zhong Qin, Shantou University.

  • Wei Wang, Shantou University.

  • John Wilson, University of Salford.

  • Hongxin Yao, Shantou University.

  • Michael Zhang, Nottingham Trent University.

Related articles